# SDR CALA2024100702592

- Difficulty date: September 25, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 72,707 hours, 25,556 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESKIN AFT CARGO DOOR (REF: AAR NR 1000016817) REMOVED AND REPLACED AFT CARGO DOOR EXT SKIN IAW SRM 51-40-05-0G-0, 51-40-08-0G-0, 51-20-01-0G-0, 51-21-72-370-803, 52-30-01-2R-3 AND AMM 51-21-99-300 AND DRW 143A6112/6110.
